# SDR CALA2015102094692

- Difficulty date: October 20, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 60,025 hours, 22,936 cycles
- Engine: Iae V2527A5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE, BETWEEN STRINGER 41L & 42L AT FRAME 29, CORROSION MULTIPLE LOCATIONS.  REMOVED CORROSION ON SHEAR TIE, FOUND TO BE OUT OF LIMITS.  REMOVED SHEAR TIE.  LOCATED, DRILLED & DE-BURRED HOLES.  INSTALLED SHEAR TIE IAW SRM 51-74-00.
